Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 99, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2016, 6:46 PM EDT for Casey County, Marion County, Taylor County, Kentucky. It was in force for 29 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2016, 6:46 PM EDT (22:46 UTC)
- Expired
- May 10, 2016, 7:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Casey County, KY, Marion County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 96 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 6:56 PM EDT | HAIL 1 | Campbellsville, KY | |
| May 10, 7:00 PM EDT | HAIL 1.75 | 3 Wsw Mannsville, KY | |
| May 10, 7:06 PM EDT | HAIL 1.75 | 4 Ene Mannsville, KY | |
| May 10, 7:25 PM EDT | TSTM WND DMG | 3 S Jacktown, KY | TREE DOWN OVER KY-1547. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:59 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
| May 10, 6:06 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
567
WUUS53 KLMK 102246
SVRLMK
KYC045-155-217-102315-
/O.NEW.KLMK.SV.W.0099.160510T2246Z-160510T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARION COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN CASEY COUNTY IN CENTRAL KENTUCKY...
TAYLOR COUNTY IN CENTRAL KENTUCKY...
* UNTIL 715 PM EDT
* AT 646 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CAMPBELLSVILLE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...BRADFORDSVILLE...WHITE ROSE...PEYTONS STORE...CRESTON...
SPURLINGTON...SALOMA...ARISTA...BASS AND SALLEETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR SOUTH
CENTRAL KENTUCKY.
LAT...LON 3727 8510 3731 8517 3731 8519 3729 8518
3728 8519 3731 8544 3737 8549 3744 8549
3754 8500 3753 8500 3753 8497 3726 8496
TIME...MOT...LOC 2246Z 261DEG 31KT 3737 8539
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KJD1 follow-up statement
839
WWUS53 KLMK 102309
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM EDT TUE MAY 10 2016
KYC045-155-217-102315-
/O.CON.KLMK.SV.W.0099.000000T0000Z-160510T2315Z/
MARION KY-CASEY KY-TAYLOR KY-
709 PM EDT TUE MAY 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN MARION...NORTHWESTERN CASEY AND NORTHEASTERN TAYLOR
COUNTIES...
AT 709 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
CAMPBELLSVILLE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEYTONS STORE...CRESTON...SPURLINGTON...BASS...ACTON...JACKTOWN...MERRIMAC...
FEATHERSBURG...CHILTON AND WOOLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR SOUTH
CENTRAL KENTUCKY.
LAT...LON 3727 8510 3731 8517 3731 8519 3729 8518
3728 8519 3729 8525 3742 8528 3754 8500
3753 8500 3753 8497 3726 8496
TIME...MOT...LOC 2309Z 261DEG 31KT 3740 8514
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
KJDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:22 PM EDT, 24 minutes earlier.
Area forecast discussion, May 10, 6:22 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Louisville KY 622 PM EDT TUE MAY 10 2016 ...Forecast Update... Issued at 520 PM EDT Tue May 10 2016 The severe threat continues across the area this evening. More discrete cells have pulsed up across west and south central KY. Some of these cells will have the potential to produce tornadoes in addition to large hail and damaging winds. Thus, south central KY has been upgraded to a Tornado Watch through 04Z. Issued at 457 PM EDT Tue May 10 2016 A cluster of strong to severe storms continues to move east across central Kentucky. These are going into an area with less shear. However, CAPE values are still in the 1000-1500 J/kg range so they will likely maintain their intensity for a bit. Storms across southern IN are in a mainly stable environment and are not expected to become severe, but will keep the Watch out there for a bit. Further to the south, tornadic thunderstorms have developed across west central KY. The best shear and helicity is across that area and it decreases the further east you go. However, areas west of I-65 across south central KY still have effective helicity values of 150- 200 m2/s2 and bulk shear values of 45 knots, so these storms could maintain their tornado threat into portions of the forecast area. Mesoscale models suggest these storms will continue east of I-65 across south central KY into the evening, though they could be in a weakening state. Made some adjustments to the pops over the next few hours based on the latest thinking. .SHORT TERM (Now through Monday Night)... Issued at 251 PM EDT Tue May 10 2016 ...A Couple Rounds of Strong to Severe Thunderstorms Possible... The immediate concern is this afternoon remains the possibility of severe thunderstorms. Afternoon mesoanalysis shows the highest shear values and effective helicity values west of I-65. This is the area most likely to see supercells or potentially a tornado. The forecast does show this area shifting a bit east over the next few hours, but not as far as eastern KY. Across the rest of the Watch area, SBCAPE values have risen into the 1000-2000 J/kg range and there is the potential for storms to form along outflow boundaries or differential heating boundaries. Damaging winds and potentially large hail will be the main concern. Across portions of southern IN not in the watch, the rain from earlier has stabilized the region somewhat, so the severe potential is less. The strong storms may continue into the early evening hours. They should weaken as the sun goes down and the upper level wave moves east of the region. However, showers and storms will continue into the overnight hours with area of highest coverage shifting to the south. For Wednesday there should be a relative lull in precipitation during the morning hours. Temperatures will rise into the 80s in the afternoon with dewpoints rising into the lower to mid 60s. Model sounding show quite a bit of instability developing during the afternoon with CAPE values rising to 2500-3000J/kg. However, wind shear will be much lower than it is today and weak upper level ridging will be building in. In addition, the only real triggers for storms will be leftover boundaries from today's convection. Therefore, if any storms do develop, they could become severe with damaging winds and large hail. However, coverage of storms should be more sparse than today. .LONG TERM (Tuesday through Sunday)... Issued at 301 PM EDT Tue May 10 2016 Another round of strong to severe storms will be possible on Thursday as a cold front approaches and moves through the area. With the area in the warm sector for much of the day temperatures will rise into the lower 80s with instability increasing through the day. Shear values will still be marginal, but with the front moving in, some strong storms could become severe and produce wind damage, particularly if there is a break in the storms during the morning hours. The rain will move out on Thursday night with drier air and high pressure building in behind it. Friday will be dry with highs in the low to mid 70s. The dry weather will be short lived as another wave and cold front swings into the area Friday night. This will bring another round of showers Friday night that will be moving out on Saturday morning. This boundary will then stall out to the south of the region and serve as a focus for more showers and storms from Sunday into early next week. Temperatures through the weekend will be on the cool side. Highs will be in the 60s with lows in the 40s. We should see some moderation early next week. && .AVIATION (18Z TAF Update)... Issued at 115 PM EDT Tue May 10 2016 Strengthening line of convection across western Kentucky will continue to move eastward this afternoon. This activity will affect KSDF and KBWG early in the period and then affect KLEX later this afternoon and evening. A mix of MVFR/VFR ceilings are expected early this afternoon as skies break out from this morning's convection. Ceilings will see a short improvement to VFR before going back down into MVFR/VFR range as the second batch of convection moves across the region. Best timing on convection for BWG looks to be in the 10/20 to 11/04Z and at KSDF from 10/19 through 10/22Z. Given KLEX's further east location, convection will likely hold off until after 10/20Z. In advance of convection, a southwest wind of 10-15kts with occasional gusts in the 20-24kt range will be possible. Forecast confidence for the overnight period is quite low. It looks like convection will wane after sunset with the loss of heating and forcing. If skies clear out, then fog will be a problem. For now have taken KBWG and KLEX down to MVFR overnight. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........EER Short Term.....EER Long Term......EER Aviation.......MJ
Hazardous weather outlook, May 10, 6:19 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 619 PM EDT TUE MAY 10 2016 KYZ026-027-061>066-070>078-081-082-112230- OHIO-GRAYSON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LOGAN-WARREN- SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND- CLINTON- INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/ ...TORNADO WATCH 162 IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ078-079-090>092-KYZ023>025-028>043-045>049-053>057-067-112230- SCOTT-JEFFERSON-HARRISON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE- HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-JESSAMINE- LARUE-MARION-BOYLE-GARRARD-MADISON-LINCOLN- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...CORYDON... NEW ALBANY...JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE... LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...STANFORD 619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/ ...SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089-112230- ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH... TELL CITY 619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER
In the hours before
Local storm report, May 10, 6:07 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 SSW GLEANINGS 37.51N 85.55W
05/10/2016 E1.00 INCH LARUE KY PUBLIC
&&
SZAPPANOSLocal storm report, May 10, 6:12 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL UPTON 37.46N 85.89W
05/10/2016 M0.75 INCH LARUE KY BROADCAST MEDIA
&&
SZAPPANOSSpecial weather statement, May 10, 6:16 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 PM CDT TUE MAY 10 2016
KYZ026-102300-
OHIO-
516 PM CDT TUE MAY 10 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OHIO COUNTY...
AT 516 PM CDT...A STRONG THUNDERSTORM WAS NEAR LIVERMORE...MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HARTFORD...BEAVER DAM...CENTERTOWN...MCHENRY...SANDEFUR CROSSING...HEFLIN...
COFFMAN...TAFFY...MATANZAS AND BEDA.
LAT...LON 3738 8709 3746 8710 3748 8713 3749 8712
3748 8711 3755 8705 3758 8701 3763 8695
3762 8692 3767 8684 3736 8673 3735 8701
3737 8704 3737 8707 3735 8709 3734 8713
TIME...MOT...LOC 2216Z 256DEG 27KT 3745 8717
AMSLocal storm report, May 10, 6:26 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
05/10/2016 WOODFORD KY LAW ENFORCEMENT
TREES DOWN.
&&
SZAPPANOSLocal storm report, May 10, 6:31 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 1 ESE BRYANTSVILLE 37.71N 84.64W
05/10/2016 E0.50 INCH GARRARD KY PUBLIC
&&
SZAPPANOSSpecial weather statement, May 10, 6:35 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT TUE MAY 10 2016
INZ077-084-089>092-KYZ023>025-031-102315-
WASHINGTON-CRAWFORD-FLOYD-CLARK-HARRISON-PERRY-OLDHAM-MEADE-HANCOCK-
BRECKINRIDGE-
635 PM EDT TUE MAY 10 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HARRISON...PERRY...
FLOYD...SOUTHEASTERN CRAWFORD...SOUTH CENTRAL WASHINGTON...CENTRAL
CLARK...NORTHWESTERN MEADE...WEST CENTRAL OLDHAM...NORTHWESTERN
BRECKINRIDGE AND NORTHERN HANCOCK COUNTIES...
AT 635 PM EDT/535 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF NEW PROVIDENCE TOWN
TO HAWESVILLE...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...TELL CITY...CORYDON...
BRANDENBURG...HAWESVILLE...NEW PROVIDENCE TOWN...CAREFREE TOWN AND
CLARKSVILLE.
LAT...LON 3793 8697 3794 8692 3799 8686 3800 8681
3802 8680 3800 8677 3803 8677 3804 8679
3807 8677 3847 8613 3847 8550 3828 8577
3828 8582 3824 8584 3786 8639 3789 8691
3791 8693 3790 8699
TIME...MOT...LOC 2235Z 265DEG 27KT 3840 8602 3791 8675
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:56 PM EDT | Special Weather Statement | LMK | Hancock | 34 min |
| May 10, 2:08 PM EDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 37 min |
| May 10, 2:17 PM EDT | Tornado Warning | LMK | Hancock, Ohio | 28 min |
| May 10, 2:28 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Meade | 47 min |
| May 10, 2:37 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock | 23 min |
| May 10, 2:59 PM EDT | Tornado Warning | LMK | Breckinridge | 31 min |
| May 10, 3:19 PM EDT | Tornado Warning | LMK | Breckinridge, Hardin | 26 min |
| May 10, 3:30 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 15 min |
| May 10, 3:41 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 34 min |
| May 10, 4:07 PM EDT | Special Weather Statement | LMK | Grayson, Larue | 38 min |
| May 10, 4:14 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 31 min |
| May 10, 4:16 PM EDT | Special Weather Statement | LMK | Hardin | 29 min |
| May 10, 4:23 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 37 min |
| May 10, 4:25 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson | 35 min |
| May 10, 4:35 PM EDT | Flash Flood Warning | LMK | Hardin | 3 hr |
| May 10, 4:42 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 33 min |
| May 10, 4:47 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Green, Hart, Larue, Marion | 43 min |
| May 10, 4:55 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Nelson, Washington | 35 min |
| May 10, 5:18 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Mercer, Washington, Woodford | 27 min |
| May 10, 5:33 PM EDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 42 min |
| May 10, 5:38 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 37 min |
| May 10, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Fayette, Garrard, Jessamine, Mercer and 1 more | 47 min |
| May 10, 5:55 PM EDT | Tornado Warning | LMK | Hart | 20 min |
| May 10, 6:07 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Garrard, Jessamine, Madison and 2 more | 38 min |
| May 10, 6:15 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 30 min |
| May 10, 6:16 PM EDT | Special Weather Statement | LMK | Ohio | 44 min |
| May 10, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion, Taylor | 36 min |
| May 10, 6:24 PM EDT | Tornado Warning | LMK | Ohio | 36 min |
| May 10, 6:38 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Garrard, Jessamine, Madison | 39 min |
| May 10, 6:56 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 22 min |
| May 10, 6:58 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 47 min |
| May 10, 6:58 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 47 min |
| May 10, 7:00 PM EDT | Tornado Warning | LMK | Casey, Lincoln, Taylor | 15 min |
| May 10, 7:01 PM EDT | Tornado Warning | LMK | Ohio | 13 min |
| May 10, 7:02 PM EDT | Special Weather Statement | LMK | Jefferson, Oldham | 43 min |
| May 10, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion, Taylor | 30 min |
| May 10, 7:17 PM EDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 28 min |
| May 10, 7:18 PM EDT | Special Weather Statement | LMK | Meade | 42 min |
| May 10, 7:24 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 36 min |
| May 10, 7:27 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 33 min |
| May 10, 7:40 PM EDT | Tornado Warning | LMK | Breckinridge, Grayson | 20 min |
| May 10, 7:46 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 29 min |
| May 10, 7:57 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green | 33 min |
| May 10, 7:59 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.